Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005, Issue 3, Pages 307-318

Some more recent results concerning weak Asplund spaces

Department of Mathematics, The University of Auckland, Private Bag, Auckland 92019, New Zealand

Received 13 November 2003

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, we will present some of the latest advances that have occurred in the study of weak Asplund spaces. In particular, we will give an example of a Gâteaux differentiability space that is not weak Asplund.